Integrability Analysis of a Two-Component Burgers-Type Hierarchy
AbstractThe Lax integrability of a two-component polynomial Burgers-type dynamical system is analyzed by using a differential-algebraic approach. Its linear adjoint matrix Lax representation is constructed. A related recursive operator and an infinite hierarchy of nonlinear Lax integrable dynamical systems of the Burgers–Korteweg–de-Vries type are obtained by the gradient-holonomic technique. The corresponding Lax representations are presented.
How to Cite
Blackmore, D., E. Özçağ, A. K. Prykarpatsky, and K. N. Soltanov. “Integrability Analysis of a Two-Component Burgers-Type Hierarchy”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 2, Feb. 2015, pp. 147-62, https://umj.imath.kiev.ua/index.php/umj/article/view/1970.